I have been trying to figure out why I itch in the lower back and lower abdomen. I have been taking Lunesta for years for my insomnia and have never had a problem. I have been itching now going on three years. I have been to doctor's and have not found a reason for the itch. There is no rash, just the horrible itch. It hit me yesterday that in 2014 they came out with the genetic to Lunesta and maybe that is the culprit. Is this a possibility?
It is possible that you are having a allergic reaction to the generic Lunesta's added ingredients. You could try to get a different manufacturer with your next refill to see if that makes a difference. Or see if you can get the brand name not the generic.
- Lunesta Information for Consumers
- Lunesta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lunesta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Oct 2009 • 1 answer
Updated 27 Dec 2018 • 6 answers
Updated 21 May 2018 • 6 answers
Insomnia - I was just prescribed Lunesta 2mg for sleep. I hear about the horrible taste it leaves in
Updated 11 Mar 2015 • 1 answer
Why is Mylan version (generic eszopiclone) of Lunesta only half as effective. Mylan wrote me that it
Updated 15 Feb 2017 • 2 answers